# SDR SIMA20141201001

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,232 hours, 25,396 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Controller
- Part number: 7016986505
- Part serial: 02014252
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLED TO FIRST OFFICER`S SIDE, DURING CLIMB OUT SPEED SELECTOR KNOB WOULD NOT CHANGE SPEED INITIALLY.  AFTER 2 MIN SPEED WAS ABLE TO BE CHANGED INTERMITTENTLY.  R & R NR 2 DISPLAYS CONTROL PANEL IAW AMM 34-22-04.  OPERATIONS CHECKED GOOD.  ACFT IS RVSM ELIGIBLE.  ACFT IS COMPLIANT FOR CAT II OPERATIONS.  COUPLED TO FIRST OFFICER`S SIDE, DURING CLIMB OUT ALTITUDE INDICATION CHANGED FROM 10,000 TO 10,100 WITHOUT ALTITUDE SELECTOR KNOB BEING CHANGED.  ALTITUDE WOULD NOT RETURN TO 10,000 INITIALLY, BUT AFTER 2 MIN ALTITUDE WAS ABLE TO BE CHANGED TO 10,000 WITH ALTITUDE PRE SELECTOR KNOB.  R & R NR 2 IC-600 IAW AMM 31-42-01.  NO DEFECTS AT NR 2 IC-600 RACK CONNECTORS.  OPERATIONS CHECKED GOOD IAW AMM 22-11-00, 31-42-00 & 34-22-00.
